MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. REFLEXION SPIRAL VARIABLE RADIUS CATHETER 6 F LOOP BI-DIRECTIONAL, 7F; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL, INC. REFLEXION SPIRAL VARIABLE RADIUS CATHETER 6 F LOOP BI-DIRECTIONAL, 7F; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 402804
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.Further information regarding the event were requested but not received.
 
Event or Problem Description
During a procedure there was an insulation separation at the distal end of the shaft, though there were no exposed internal components.The device was replaced and there were no patient consequences.
 
Additional Manufacturer Narrative
One reflexion spiral¿ variable radius catheter 6 f loop bi-directional, 7f was received for investigation.The reported shaft damage was confirmed.Visual inspection showed a fracture in the shaft at the spiral loop/shaft transition.Further investigation concluded that the fracture in the shaft was due to a weak bonding at the spiral loop/shaft transition.Actions have been taken to prevent further reoccurrence.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.

Brand Name
REFLEXION SPIRAL VARIABLE RADIUS CATHETER 6 F LOOP BI-DIRECTIONAL, 7F
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
MDR Report Key9696143
Report Number2182269-2020-00015
Device Sequence Number2755824
Product Code DRF
UDI-Device Identifier05414734206204
UDI-Public05414734206204
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062251
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model Number402804
Device Catalogue Number402804
Device Lot Number7062202
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/17/2020
Supplement Date Received by Manufacturer03/31/2020
Initial Report FDA Received Date02/11/2020
Supplement Report FDA Received Date04/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1